# SDR AU991058

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: HC321B004000
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT MAIN LANDING GEAR DOOR REAR HINGE BRACKETS CORRODED ON THE FORWARD SEGMENTS ADJACENT TO THE BONDING LEAD ATTACHMENT HOLES.  FOUND DURING INSPECTION IAW AD/BAE146/035, SB 32-A119 AND ER BA6-32-10-30.
